# SDR AALA980379

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT FORWARD SERVICE DOOR WERE INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT GROUND WIRE LOCATED OVER COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
